# SDR VNAA2015030900018

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 26,938 hours, 27,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EMERGENCY EXIT GLOW STRIPS PEELING UP FROM FLOOR ROW 11. MAINTENANCE INSPECTED, R & R EMERGENCY FLOOR ESCAPE PATH LAMP STRIP AT SEAT 12 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
